# SDR NOCA08507

- Difficulty date: April 19, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 293
- Engine: Rroyce RB211535E437
- System (JASC): 7700 · Engine Indicating System
- Part: Switch
- Part number: 44A2562
- Part serial: 1936
- Condition: Malfunctioned
- Location: Altitude
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SURGE COMPRESSOR STALL AT FL.360 DURING CLB AT 1.38 EPR LEFT ENG SURGE AGAIN BEFORE INITIAL DESCENT AND DURING DESCENT TOTAL OF 3 TIMES ALL ENGINE INDICATIONS NORMAL AFTER ENGINE SURGE.  ACP INSPECTION OF LEFT ENG INLET, EXHAUST CHIP DETECTORS NO FAULTS OR DEFECTS NOTED.  PER FIM 71-06-00 MM 71-00-00-206.  ACCOMPLISH BITE OF L EEC PER FIM 73-21-00, NO FAULTS NOTED.  CONTINUE TROUBLESHOOTING.  OPERATIONALLY TESTED THE LT ENGINE ALTITUDE SWITCH PER MM 75-32-07.  NO DEFECTS.  FOUND 2 BOROSCOPE BLANKING PLUGS FOR IP AND HP TURBINE AT 5 O`CLOCK POSITION LOOSE SECURED AS REQUIRED BY BORO INSPECTOR.  REPLACED ALTITUDE SWITCH PER MM 75-32-07 PER ROLLS ROYCE ADVICE.  ACP TEST 3 PER MM 71-00-00, NO FAULT FOUN
